Volume 16, Number 3

Articles in the Issue:

Regular Articles:
K. Feng
The Step-Transition Operators For Multi-Step Methods Of ODE's.
J. Comp. Math., 16 (1998), pp. 193-202. Abstract

Full Article
Xin-ming Xiang
The Large Time Convergence Of Spectral Method For Generalized Kuramoto-Sivashinsky Equation (II).
J. Comp. Math., 16 (1998), pp. 203-212. Abstract

Full Article
Xiao-hai Liao and Ai-hui Zhou
A Multi-Parameter Splitting Extrapolation And A Parallel Algorithm For Elliptic Eigenvalue Problem.
J. Comp. Math., 16 (1998), pp. 213-220. Abstract

Full Article
Zhong-zhi Bai, De-ren Wang and D. J. Evans
A Class Of Asynchronous Matrix Multi-Splitting Multi-Parameter Relaxation Iterations.
J. Comp. Math., 16 (1998), pp. 221-238. Abstract

Full Article
Wei-zhu Bao
The Approximations Of The Exact Boundary Condition At An Artificial Boundary For Linearized Incompressible Viscous Flows.
J. Comp. Math., 16 (1998), pp. 239-256. Abstract

Full Article
Ping Zhu
The Elliptic Type Node Configuration And Interpolation In R^2.
J. Comp. Math., 16 (1998), pp. 257-266. Abstract

Full Article
Rui-song Ye
A Splitting Iteration Method For Double X_0-Breaking Bifurcation Points.
J. Comp. Math., 16 (1998), pp. 267-274. Abstract

Full Article
Bai-nian Lu, Guo-hua Wan and Bo-lin Guo
The Global Dufort-Frankel Difference Approximation For Nonlinear Reaction-Diffusion Equations.
J. Comp. Math., 16 (1998), pp. 275-288. Abstract

Full Article